# SDR AUS20021169

- Difficulty date: September 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 285T0013123
- Condition: Failed
- Location: Autopilot System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT YAW DAMPER FAULTY.
